Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2014, 2:06 PM CDT for Jackson County, Putnam County, Smith County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 2:06 PM CDT (19:06 UTC)
- Expired
- Jun 10, 2014, 2:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Jackson County, TN, Putnam County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 78 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:10 PM CDT | TSTM WND DMG | 6 Ene Gordonsville, TN | POWER LINES REPORTEDLY BLOWN DOWN IN SOUTHEAST SMITH COUNTY WITH POWER OUTAGES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876
WUUS54 KOHX 101906
SVROHX
TNC087-141-159-101945-
/O.NEW.KOHX.SV.W.0083.140610T1906Z-140610T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
206 PM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 245 PM CDT
* AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR GORDONSVILLE...MOVING NORTHEAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
GAINESBORO...GRANVILLE AND WHITLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM TUESDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3647 8556 3636 8549 3630 8549 3630 8547
3627 8546 3612 8580 3612 8585 3610 8587
3628 8606 3642 8590 3641 8583 3648 8581
3650 8570
TIME...MOT...LOC 1906Z 232DEG 33KT 3623 8584
$$
AL2 follow-up statements
667
WWUS54 KOHX 101926
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 PM CDT TUE JUN 10 2014
TNC087-141-159-101945-
/O.CON.KOHX.SV.W.0083.000000T0000Z-140610T1945Z/
PUTNAM TN-SMITH TN-JACKSON TN-
226 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR JACKSON...EASTERN SMITH AND NORTHWESTERN PUTNAM COUNTIES...
AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR GAINESBORO...MOVING NORTHEAST AT
40 MPH.
LOCATIONS IMPACTED INCLUDE...
GAINESBORO AND WHITLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3647 8556 3637 8550 3630 8549 3630 8547
3627 8546 3612 8580 3613 8581 3612 8585
3630 8588 3640 8587 3641 8583 3648 8581
3650 8570
TIME...MOT...LOC 1926Z 232DEG 33KT 3634 8566
$$
AL806
WWUS54 KOHX 101947
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
247 PM CDT TUE JUN 10 2014
TNC087-141-159-101957-
/O.EXP.KOHX.SV.W.0083.000000T0000Z-140610T1945Z/
PUTNAM TN-SMITH TN-JACKSON TN-
247 PM CDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON...EASTERN SMITH AND
NORTHWESTERN PUTNAM COUNTIES HAS EXPIRED...
IF YOU RECEIVED WIND DAMAGE OF ANY KIND...PLEASE REPORT THIS TO
LOCAL LAW ENFORCEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3647 8556 3637 8550 3630 8549 3630 8547
3627 8546 3612 8580 3613 8581 3612 8585
3630 8588 3640 8587 3641 8583 3648 8581
3650 8570
TIME...MOT...LOC 1926Z 232DEG 33KT 3634 8566
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:53 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 10, 1:53 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 153 PM CDT TUE JUN 10 2014 .DISCUSSION... UPPER LEVEL LOW MOVING VERY SLOWLY NORTHEASTWARD ACROSS MO THIS AFTERNOON. SFC LOW STACKED NICELY JUST BELOW IT. GOOD MID LEVEL JET ORIENTED DIRECTLY OVER THE MID STATE WITH SOME APPARENT DIFFLUENCE ABOVE. THIS IS ALL HELPING TO PRODUCE SHOWERS AND THUNDERSTORMS...A FEW SEVERE. LCL LEVELS ARE RATHER LOW AND RADAR HAS INDICATED ROTATION WITH SOME OF THESE CELLS OVER OUR EASTERN AREAS. DIFFLUENCE AND SPEEDS ALOFT ARE APPRECIABLE AND WE EVEN RECEIVED A LARGE HAIL REPORT AN HOUR OR SO AGO. MOVING FORWARD...WILL BEGIN TO CLEAR SOME OF OUR WESTERN COUNTIES FROM THE WATCH AS THEY ARE NOW WITHIN THE RAIN COOLED SECTOR. WILL FIRST ADDRESS THE FLOOD WATCH. WILL ELECT TO EXTEND THE FLOOD WATCH THROUGH 7 AM WED MORNING. AS MENTIONED PREVIOUSLY...THE MAIN SYSTEM IS STILL LOCATED BACK ACROSS MO. HRRR SHOWS ANOTHER SWATH OF MOISTURE WILL DEVELOP ACROSS NRN MS AND NRN AL TOWARD 01Z. THIS AREA OF MOISTURE WILL THEN SPREAD NORTHEAST AND ACROSS THE WATCH AREA. EMBEDDED HEAVIER CONVECTIVE CELLS WILL AGAIN BE POSSIBLE AND THUS THE REASON FOR THE TEMPORAL EXPANSION. AS FOR AN AREAL EXPANSION?...TODAYS HEAVIER CELLS WERE RATHER PROGRESSIVE WITH THERE EASTWARD MOVEMENT. THEREFORE...NO NEED TO EXPAND THE COVERAGE AREA. AS FOR SEVERE POTENTIAL WITH THE UPCOMING OVERNIGHT CONVECTION?.... LOWER LEVELS WILL BE RAIN COOLED. BUT...SHEAR VALUES WILL BE ON THE INCREASE AS THE SFC BOUNDARY MOVES CLOSER TO US. FURTHERMORE...JET ENERGY WILL MOVE EASTWARD BUT AT A VERY SLOW CLIP. STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE OVERNIGHT. ON WEDNESDAY...TROUGH AXIS TO REACH THE AREA IN THE AFTERNOON. DYNAMICS WILL SHIFT FURTHER NORTH AND EAST AND WEAKEN. SHEAR VALUES WILL BE ON THE DOWNSWING. THAT SAID...WE'LL STILL SEE ANOTHER CHANCE OF SHOWER AND TSTM ACTIVITY BUT IT IS EXPECTED TO BE SUB SEVERE. PCLDY SKIES TO RETURN WED NT AND THU WITH JUST A SLIGHT CHANCE OF SHOWERS AND STORMS. IN THE EXT FCST...ANOTHER SHORTWAVE IS STILL EXPECTED TO IMPACT OUR AREA FRIDAY AND SATURDAY. THIS COULD PROVIDE ANOTHER ROUND OF STRONG STORMS FOR OUR AREA. THE SYSTEM IS RATHER SMALL IN AREAL COVERAGE HOWEVER. I WILL THEREFORE KEEP POPS ON THE LOW SIDE. SUNDAY THROUGH TUESDAY...UPPER RIDGING WILL ATTEMPT TO SPREAD OUT WAY. TEMPS WILL WARM AND POPS WILL LOWER TO JUST A SLIGHT CHANCE. ONE FINAL NOTE ABOUT THE SHORT TERM...WILL BEGIN TO CLEAR SOME OF OUR WESTERN COUNTIES NOW FROM THE WATCH. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 66 81 64 84 / 70 60 20 20 CLARKSVILLE 64 79 62 83 / 60 50 20 20 CROSSVILLE 65 75 61 78 / 80 60 40 30 COLUMBIA 66 81 64 85 / 60 60 20 20 LAWRENCEBURG 66 81 63 85 / 60 60 40 30 WAVERLY 64 79 61 84 / 50 50 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TNZ023>025- 056>058-060-061-093>095. && 21
Hazardous weather outlook, Jun 10, 5:25 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT TUE JUN 10 2014 TNZ005>011-026>034-059-062>066-075-077>080-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- 525 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MIDDLE TENNESSEE TODAY INTO TONIGHT. SOME STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ023>025-056>058-060-061-093>095-111030- HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL- WAYNE-LAWRENCE-GILES- 525 AM CDT TUE JUN 10 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST MIDDLE TENNESSEE THROUGH TUESDAY EVENING. NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTHWEST MIDDLE TENNESSEE TODAY INTO TONIGHT...WITH HEAVY RAINFALL POSSIBLE AT TIMES. MUCH OF THIS AREA HAS SEEN 6 TO 12 INCHES OF RAIN SO FAR IN JUNE...AND AN ADDITIONAL 2 TO 3 INCHES OF RAIN IS POSSIBLE TODAY INTO TONIGHT. THIS RAINFALL FALLING ON ALREADY SATURATED GROUND MAY RESULT IN MORE FLASH FLOODING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 55
In the hours before
Special weather statement, Jun 10, 11:10 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CDT TUE JUN 10 2014
TNZ057-058-060-101700-
HICKMAN-LEWIS-MAURY-
1110 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND MAURY
COUNTIES...
AT 1106 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HOHENWALD...MOVING NORTHEAST AT
40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HOHENWALD...KIMMINS...
GORDONSBURG...HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND SANTA FE.
TORRENTIAL RAINFALL AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3556 8766 3561 8766 3589 8740 3576 8701
3546 8742 3546 8745 3544 8745 3541 8749
3541 8751 3540 8752 3540 8753
ALSpecial weather statement, Jun 10, 11:22 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 AM CDT TUE JUN 10 2014
TNZ062-063-075-101700-
BEDFORD-CANNON-RUTHERFORD-
1122 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON AND RUTHERFORD
COUNTIES...
AT 1120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SHELBYVILLE...MOVING NORTHEAST AT
20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE SHELBYVILLE...DEASON...BELL
BUCKLE...FOSTERVILLE AND CHRISTIANA.
WINDS TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL
RAINFALL THAT COULD LEAD TO PONDING ON ROADWAYS.
LAT...LON 3554 8657 3587 8638 3580 8612 3570 8620
3569 8625 3566 8624 3546 8641
ALSpecial weather statement, Jun 10, 1:25 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT TUE JUN 10 2014
TNZ062-063-075-077-078-101930-
BEDFORD-CANNON-COFFEE-RUTHERFORD-WARREN-
125 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
RUTHERFORD AND WARREN COUNTIES...
AT 121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR TULLAHOMA...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE RAUS...TULLAHOMA...NORMANDY...
WARTRACE...BEECHGROVE...BRADYVILLE...READYVILLE...WOODBURY AND
AUBURNTOWN.
THESE STORMS ARE SHOWING HIGH AMOUNTS OF LIGHTNING ACTIVITY WHICH
WILL BE PARTICULARLY DANGEROUS TO THOSE WHOM ARE OUTDOORS. SEEK
SHELTER IMMEDIATELY. DO NOT SEEK SHELTER UNDER TREES OR TALL OBJECTS
IF YOU ARE OUT IN THE OPEN. IF THUNDER ROARS...GO INDOORS.
ADDITIONALLY...WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3531 8600 3534 8604 3536 8615 3533 8621
3534 8622 3534 8627 3538 8626 3540 8628
3536 8633 3536 8636 3600 8637 3596 8625
3596 8603 3585 8589 3529 8591
TB12Special weather statement, Jun 10, 1:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
136 PM CDT TUE JUN 10 2014
TNZ010-011-031-033-101900-
CLAY-JACKSON-OVERTON-PICKETT-
136 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...OVERTON AND
PICKETT COUNTIES...
AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LIVINGSTON...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LIVINGSTON...STANDING STONE STATE
PARK...DALE HOLLOW LAKE AND WOLF RIVER DOCK.
HALF INCH SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS
STORM...AS WELL AS TORRENTIAL RAINFALL THAT WILL CAUSE PONDING OF
WATER ON ROADWAYS.
LAT...LON 3662 8515 3627 8541 3636 8558 3662 8545
3663 8515
ALSpecial weather statement, Jun 10, 1:55 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT TUE JUN 10 2014
TNZ028-030>032-064-101930-
DE KALB-JACKSON-PUTNAM-SMITH-WILSON-
155 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...JACKSON...PUTNAM...
SMITH AND WILSON COUNTIES...
AT 149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GORDONSVILLE...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HICKMAN...GORDONSVILLE...SOUTH
CARTHAGE...CARTHAGE AND GRANVILLE.
TORRENTIAL RAINFALL CAUSING PONDING OF WATER ON ROADWAYS...AND WINDS
OF 45 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3619 8568 3596 8602 3596 8604 3615 8619
3642 8589 3642 8588
ALSpecial weather statement, Jun 10, 2:04 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
204 PM CDT TUE JUN 10 2014
TNZ010-011-033-101930-
CLAY-OVERTON-PICKETT-
204 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...OVERTON AND PICKETT
COUNTIES...
AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LIVINGSTON...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE DALE HOLLOW LAKE...WOLF RIVER
DOCK...BYRDSTOWN AND HUNTERSVILLE.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3663 8509 3662 8508 3640 8526 3648 8545
3663 8539 3663 8530 3663 8511
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:17 PM CDT | Special Weather Statement | OHX | Perry | 43 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 39 min |
| Jun 9, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 44 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 32 min |
| Jun 9, 9:21 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Hickman, Marshall, Maury, Williamson | 39 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more | 27 min |
| Jun 9, 9:50 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Montgomery, Stewart | 40 min |
| Jun 9, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Williamson | 42 min |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more | 31 min |
| Jun 9, 10:43 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Sumner | 47 min |
| Jun 10, 10:00 AM CDT | Special Weather Statement | OHX | Humphreys, Perry | 30 min |
| Jun 10, 10:28 AM CDT | River Flood Advisory | OHX | Perry | 59 hr |
| Jun 10, 11:10 AM CDT | Special Weather Statement | OHX | Hickman, Lewis | 50 min |
| Jun 10, 11:22 AM CDT | Special Weather Statement | OHX | Bedford | 38 min |
| Jun 10, 11:42 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 33 min |
| Jun 10, 12:15 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Smith, Wilson | 45 min |
| Jun 10, 12:27 PM CDT | Tornado Warning | OHX | DeKalb | 33 min |
| Jun 10, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 42 min |
| Jun 10, 1:25 PM CDT | Special Weather Statement | OHX | Cannon, Coffee | 65 min |
| Jun 10, 1:36 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | OHX | Smith | 35 min |
| Jun 10, 2:04 PM CDT | Special Weather Statement | OHX | Pickett | 26 min |
| Jun 10, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 32 min |
| Jun 10, 2:19 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Grundy, Warren | 41 min |
| Jun 10, 2:33 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 27 min |
| Jun 10, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 40 min |
| Jun 10, 2:46 PM CDT | Special Weather Statement | OHX | Pickett | 44 min |
| Jun 10, 2:47 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 43 min |
| Jun 10, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Putnam, White | 33 min |
| Jun 10, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 43 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.